It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by ANOK
Gulf War 1 vet here, Navy also.
My whole medical record from my whole service is missing.
I have symptoms of Gulf War illness that have had me disabled for the last 5 yrs, which I believe comes from the vaccines we received (Anthrax), but a lot if us can't even prove we had the shots because our records are missing.
Those who do still have their medical records, like you, do not include a record of the vaccines, even though they received them.
You're not alone...
[edit on 18/2/2007 by ANOK]
Originally posted by JacKatMtn
One item we also were "ordered" to take was a pill, which was to help us in case of an NBC (Nuclear Biological Chemical) attack, something about nerve coating and aiding the atropine we had in the self-injection kit.
RE: PYRIDOSTIGMINE BROMIDE - a drug given to protect against the nerve gas soman
What do we conclude about the risks of PB to Gulf War veterans?
Given the extensive cumulative experience with the use of PB in patients with myasthenia gravis and data collected from military personnel, the Committee concludes it is unlikely that health effects reported today by Gulf War veterans are the result of exposure simply to PB. Ongoing federally funded studies should help the scientific community draw conclusions about the synergistic effects of PB and other risk factors.
Section 3: Hazards Identification
Potential Acute Health Effects:
Very hazardous in case of ingestion. Hazardous in case of skin contact (irritant), of eye contact (irritant), of
inhalation. Slightly hazardous in case of skin contact (sensitizer). Severe over-exposure can result in death.
Potential Chronic Health Effects:
CARCINOGENIC EFFECTS: Not available.
MUTAGENIC EFFECTS: Not available.
TERATOGENIC EFFECTS: Not available.
DEVELOPMENTAL TOXICITY: Not available.
Repeated exposure to a highly toxic material may produce general deterioration of health by an accumulation in one or many human organs